# SDR MALA020392

- Difficulty date: July 3, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B CARGO SEAT TRACK AND ANGLE FROM STA 630.112 TO 686.888 HAS CORROSION.  REMOVED CORROSION IAW 51-70-40.
